Research

On the multifractal spectrum of the branching measure on a Galton-Watson tree


Reference:

Morters, P. and Shieh, N. R., 2004. On the multifractal spectrum of the branching measure on a Galton-Watson tree. Journal of Applied Probability, 41 (4), pp. 1223-1229.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsMorters, P.and Shieh, N. R.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7218
Additional InformationID number: ISI:000225984300029

Export

Actions (login required)

View Item